Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Johnjoz

last weeks on accutane

i offically have 3 weeks left..

i got a problem... i jsut got 2 pimples.. does that mean theres no cahnce for me being cured no more???

and Guard wuts that math calculation u have that you use to calculate

Month 1: 40 mg

Month 2: 40mg 1 day 80mg next

Month 3: 40mg 1 day 80mg next

month 4: 40mg 1 day 80mg next

month 5: 40mg 1 day 80mg next

Share this post


Link to post
Share on other sites

Hi!

I think that if you're still breaking out in your last couple weeks on Accutane, usually the doctor will extend your treatment for one extra month and see how that works out for you. Plus, I've heard that some people clear up AFTER they're done their course... so don't give up hope! Is your skin better than it used to be at least? If it is, at least you know it's working...maybe you just need a little bit more time! smile.gif

Mae

Share this post


Link to post
Share on other sites

he was gonna take me off last month when i went in 4months ( but i said i still have 2 actie pimples udner my skin) so hes like ight will go one month now i got 2 more sad.gif

Share this post


Link to post
Share on other sites

well your acne should clear completely at the end of your course of therapy. So if you doc advises you to stop taking 'tane before your acne has cleared completely, dun worry.. there WILL be further improvement for a few weeks after the end of treatment.. trust your doc.. he knows better..

Share this post


Link to post
Share on other sites

John: Did you break out during your entire treatment or did the two pimples just recently surface? Are they the same type of pimples that you had when you started Accutane?

I'm sure you've heard of people who have broke out the entire time they were on Accutane and didn't clear until afterwards. This could be a possibility.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×